# SDR CA981030004

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970410115
- Condition: Leaking
- Location: Hyd Drain
- Part time: 23,017 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HYDRAULIC DRAIN LINE FROM THE CASE DRAIN MAINFOLD FOUND DEFECTIVE.  REF.  IPC 29-10-00 FIG. 15, ITEM 190.  PIN HOLE FOUND AT MID-POINT OF LINE.
